# SDR CALA2023051201472

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 74,421 hours, 27,112 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 6337
- Condition: Inoperative
- Location: Rt Flaps
- Part time: 74,825 hours, 26,722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AHM DETECTED FLAP BYPASS VALVE ACTIVATION DUE TO A RECENT DFD REPORT REFLECTING T/E FLAP BYPASS CONDITION, PLEASE REPLACE THE RIGHT FLAP POSITION TRANSMITTER REF AMM 27-58-01 AND ALSO REPLAC E FLIGHT DECK POSITION INDICATOR REF AMM 27-58-02. INSPECT THE T RANSMITTER WIRING AND CONNECTOR FOR CORROSION AND GENERAL CONDIT ION. REASSIGNMENT OF THIS ITEM WILL REQUIRE TOMC SR MANAGER AND LINE PLANNING OPS MGR APPROVAL. THANK YOU  AHM@UNITED.COM CARRIED BY ELB AS PER AHM CALL FLAP POSITION TRANSMITTER AND FLAP POSITION 29-2758-9-0001,QTY :1 INDICATOR REQUIRE REPLACEMENT .SEE LOG PAGE 4552383 FOR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1403740  SN OFF 6337 TRANSMITTER REPLACEMENT. FLAP POSITION INDICATOR REPLACED PER TT # 1682895  SN OFF 4751 AMM REF 27-58-02-400-801  PARTS USED:  29-275-9-0004,QTY :1 TRANSMITTER, FL  OFF 29-2759-9-0004 6337 ON 29-2759-9-0004 3120 INDICATOR, POSI  OFF 29-2758-9-0001 4751 ON 29-2758-9-0001 3851
